# SDR SWAA2017110317564

- Difficulty date: October 31, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-7
- Aircraft serial: 30036
- Aircraft time: 40,836 hours, 27,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING BULKHEAD EMERGENCY LIGHT COVER BROKEN.  REPAIRED COVER PER SIP.
